The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

restated ? 1 >1000

Dec 12, 2003

Dr. Henry.

Thank you for the timely response. I perhaps did not state it properly.

In your experience (pratice & many conferences you have participated in) have any of them developed severe painful PN all over body, feet, quads, butt, trunk, hands legs, arms, sometime top of eyelids, around lips, 3-4 months AFTER infection. No meds ever have been taken.

I have read that PN is generally associated with late stage HIV illness or the result of meds.

Please, please advise.

Response from Dr. Conway

I can't actually recall such a presentation, and would actually consider a number of tests to understand the meaning of these symptoms. Theoretically, it could be caused by a specific neurotropic strain of the virus, but this would be quite unusual.

side effects of hiv meds
what meds are right for me?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint